# SDR SWIA200718461

- Difficulty date: June 18, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 31,747 hours, 44,379 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDEWALL FORWARD SEAT TRACK IS CORRODED, DISCOVERED AT C-CHECK.  SPLICED IN A NEW SECTION OF TRACK IAW EMB SERVICE LETTER EST-186/96 AND MM 20-10-03.
